# SDR DALA2023062705140

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3353, CORROSION FLOOR BEAM +Y1959 LOCATED FR31 TO FR37 LH SIDE IN PASSENGER CABIN (SSI 532134-01-2) CORRECTIVE ACTION: REPLACED FLOOR BEAM PLUS Y1959 LOCATED FR 25 TO FR 37.4 LH SIDE IN MID CABIN. (LP 2832337)
